U.S. doctors online nowAsk doctors free
ZA
A 26-year-old male asked:

I think i am. experiencing a manic episode with the main symptoms being high levels of agitation and irritability. i have recently gone onto wellbutrin and can't get hold of my psychiatrist. what should i do?

1 doctor answer1 doctor weighed in
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 36 years experience
Need care: If your psychiatrist is not available there should be someone covering for them -If worse after the wellbutin added stopping it may help, IF really cannot track your doc down seeing someone new , if you are feeling out of control, Suicidal or getting yourself into trouble the ER would be a good choice as inpatient treatment is likely indicated. Best Wishes
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 8, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.